# SDR SABA011060

- Difficulty date: November 6, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 32,235 hours, 42,964 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 7G773
- Condition: Backed Out
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 801 ON FLIGHT 5025 HAD A NUMBER TWO HYDRAULIC SYSTEM FAILURE.  FLIGHT WAS DIVERTED.  IN-FLIGHT EMERGENCY WAS DECLARED AND EMERGENCY PROCEDURES WERE USED.  AIRCRAFT LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND THE NUMBER NUMBER TWO HYDRAULIC PRESSURE SWITCH SAFETY WIRE BROKEN AND THE SWITCH HAD BACKED OUT.  THIS WAS ALLOWING FLUID TO LEAK OVERBOARD.  REMOVED AND REPLACED O-RING, RETORQUED SWITCH, SERVICED SYSTEM AND SYSTEM OPS CHECKED GOOD.  HYD PUMP AND FILTERS WERE CHANGED DUE TO CAVITATION OF SYSTEM.  AIRCRAFT WAS RETURNED TO SERVICE.
